MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 353101
Medical Device Problem Codes Migration or Expulsion of Device (1395); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from the patient (pt) regarding a trial external neurostimulator (ens).The reason for the call was the patient reported that last night, after they got home from the hcp's office, they were trying to get out of the recliner chair, they felt a strong tug on the wires (referring to the lead), and they felt a localized pain on the wire, and added that it's sore on the left side.Agent redirected them to the hcp to have the device checked, but the patient keep on insisting to just have it checked by adjusting the therapy setting, stating that if they felt the stimulation on the right spot, then the "wires" probably is just fine.Patient mentioned that they were supposed to increase the stimulation on the right side, which they were able to do last night, and they felt the sensation on the right spot, but what they are worried was the left side, because there's where they feel like the lead got dislodged.Patient wanted to shift therapy on the left side to check if they would feel the stimulation, but they added that they were specifically told by the hcp to not shift sides.Agent reviewed that patient and technical services (pats) can walk them through with the adjustments, but still redirected them to the hcp to further address the issue.Patient then agreed to just contact their hcp.Agent documented reported events.
 
Additional Manufacturer Narrative
Continuation of d10: product id: neu_unknown_lead, serial# unknown, product type: lead.Section d information references the main component of the system.Other relevant device(s) are: product id: neu_unknown_lead, serial/lot #: unknown, medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VERIFY ENHANCED
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25219429
Report Number2182207-2026-01325
Device Sequence Number18592348
Product Code EZW
UDI-Device Identifier00763000879280
UDI-Public(01)00763000879280(11)260302(20)01
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number353101
Device Catalogue Number353101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date05/19/2026
Supplement Report FDA Received Date06/03/2026
Date Device Manufactured03/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age62 YR
Patient SexMale